# SDR DALA2021070603755

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N917DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 63530
- Aircraft time: 6,995 hours, 2,764 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Brake
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3917 -ATO- DUE TO WINDSHEAR ADVISORY. RETURNED TO GATE FOR WINDSHEAR COMPUTER BITE AND HIGH ENERGY STOP INSPECTION. CORRECTIVE ACTION: PERFORMED HIGH ENERGY STOP/HEAT DAMAGE INSP. PER B737 AMM. FOUND #4 BRAKE AND AXLE DAMAGE. REPLACED #3 & #4 MLG WHEEL ASSY., #4 BRAKE AND AXLE. REPLACED RADAR TRANSCEIVER PRECAUTIONARY. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
